L-functions of automorphic forms and combinatorics: Dyck paths  [ Fonctions L de formes automorphes et combinatoires : chemins de Dyck ]
Annales de l'Institut Fourier, Tome 54 (2004) no. 7, p. 2105-2141
Nous donnons une interprétation combinatoire pour les moments positifs des valeurs au bord de la bande critique des fonctions L de formes modulaires de GL(2) et GL(3). Nous en déduisons des résultats concernant la taille asymptotique de ces moments. Nous étendons cette interprétation aux moments tordus par les valeurs propres des opérateurs de Hecke.
We give a combinatorial interpretation for the positive moments of the values at the edge of the critical strip of the L-functions of modular forms of GL(2) and GL(3). We deduce some results about the asymptotics of these moments. We extend this interpretation to the moments twisted by the eigenvalues of Hecke operators.
DOI : https://doi.org/10.5802/aif.2076
Classification:  11F11,  11F12,  11F67,  11M41,  05A15,  05A19,  11B75,  11B83
Mots clés: carré symétrique, forme modulaire, fonction L, chemin de Dyck, combinatoire, nombre de Narayana
@article{AIF_2004__54_7_2105_0,
     author = {Habsieger, Laurent and Royer, Emmanuel},
     title = {$L$-functions of automorphic forms and combinatorics: Dyck paths},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {7},
     year = {2004},
     pages = {2105-2141},
     doi = {10.5802/aif.2076},
     zbl = {1131.11340},
     mrnumber = {2139690},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2004__54_7_2105_0}
}
Habsieger, Laurent; Royer, Emmanuel. $L$-functions of automorphic forms and combinatorics: Dyck paths. Annales de l'Institut Fourier, Tome 54 (2004) no. 7, pp. 2105-2141. doi : 10.5802/aif.2076. http://www.numdam.org/item/AIF_2004__54_7_2105_0/

[Cho34] S. Chowla On the k-analogue of a result in the theory of the Riemann zeta function, Math. Z, Tome 38 (1934), pp. 483-487 | Article | JFM 60.0153.02 | MR 1545462 | Zbl 0009.00803

[CM04] J. Cogdell; P. Michel On the Complex Moments of Symmetric power L functions at s=1, Int. Math. Res. Not. (2004) no. 31, pp. 1561-1617 | Article | MR 2035301 | Zbl 02207695

[Del03] C. Delaunay Computing the Modular Degree of an Elliptic Curve using L-functions, J. Théor. Nombres Bordeaux, Tome 15 (2003) no. 3 | Numdam | MR 2142230 | Zbl 1070.11021

[GR00] I.S. Gradshteyn; I.M. Ryzhik Table of integrals, series, and products. Translated from the Russian. Translation edited and with a preface by Alan Jeffrey and Daniel Zwillinger., Academic Press Inc., San Diego, CA (2000) | MR 1773820 | Zbl 0981.65001

[GS02] A. Granville; K. Soundararajan Upper bounds for |L(1,χ)|, Q. J. Math., Tome 53 (2002) no. 3, pp. 265-284 | MR 1930263 | Zbl 1022.11041

[ILS00] H. Iwaniec; W. Luo; P. Sarnak Low lying zeros of families of L-functions, Inst. Hautes Études Sci. Publ. Math. (2001) no. 91, pp. 55-131 | Numdam | MR 1828743 | Zbl 1012.11041

[Luo99] W. Luo Values of symmetric square L-functions at 1, J. Reine Angew. Math (1999) no. 506, pp. 215-235 | MR 1665705 | Zbl 0969.11018

[MV99] H.L. Montgomery; R.C. Vaughan Extreme values of Dirichlet L-functions at 1, (Zakopane-Kościelisko, 1997), de Gruyter (Number theory in progress) Tome Vol. 2 (1999), pp. 1039-1052 | Zbl 0942.11040

[Roy01] E. Royer Statistique de la variable aléatoire L(sym 2 f,1), Math. Ann., Tome 321 (2001) no. 3, pp. 667-687 | Article | MR 1871974 | Zbl 1006.11023

[Roy03] E. Royer Interprétation combinatoire des moments négatifs des valeurs de fonctions L au bord de la bande critique, Annales scientifiques de l'École Normale Supérieure, Tome 36 (2003) no. 4, pp. 601-620 | Numdam | MR 2013928 | Zbl 1050.11055

[RW04] E. Royer; J. Wu Taille des valeurs de fonctions L de carrés symétriques au bord de la bande critique (2004) (Rev. Mat. Iberoamericana. To appear., http://www.carva.org/emmanuel.royer) | MR 2155022 | Zbl 02212054

[Ser97] J.-P. Serre Répartition asymptotique des valeurs propres de l'opérateur de Hecke T p , J. Amer. Math. Soc., Tome 10 (1997) no. 1, pp. 75-102 | Article | MR 1396897 | Zbl 0871.11032

[Sul98] R.A. Sulanke Catalan path statistics having the Narayana distribution, Proceedings of the 7th Conference on Formal Power Series and Algebraic Combinatorics (Noisy-le-Grand, 1995), Tome vol. 180 (1998), pp. 369-389 | Zbl 0896.05002

[Ten95] G. Tenenbaum Introduction à la théorie analytique et probabiliste des nombres, Société Mathématique de France, Paris, Cours Spécialisés [Specialized Courses], Tome vol. 1 (1995) | MR 1366197 | Zbl 0880.11001

[Wat02] M. Watkins Computing the modular degree of an elliptic curve, Experiment. Math., Tome 11 (2002) no. 4, pp. 487-502 | MR 1969641 | Zbl 05032284